# SDR TSAA0734055

- Difficulty date: October 5, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 52,702 hours, 58,386 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Dadc
- Part number: HG480B42
- Part serial: N15441
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NON-ETOPS CARGO FLIGHT 946 HNL-KOA - DURING CLIMB, THE CREW NOTED WARNING FLAGS IN THE FIRST OFFICER’S AIRSPEED INDICATOR, ALTIMETER AND VERTICAL SPEED INDICATOR.  THE CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE DIGITAL AIR DATA COMPUTER PER AMM 34-12-11 WITH ALL CHECKS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
